Welcome. Many of the members do use Zoloft. I tried it but I never could get past the side effects.
Side effects cannot be anticipated. If any develop or change in intensity, inform your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking Zoloft.
Side effects may include:Abdominal pain, agitation, anxiety, constipation, decreased sex drive, diarrhea or loose stools, difficulty with ejaculation, dizziness, dry mouth, fatigue, gas, headache, decreased appetite, increased sweating, indigestion, insomnia, nausea, nervousness, pain, rash, sleepiness, sore throat, tingling or pins and needles, tremor, vision problems, vomiting. Reference: PDR, Pocket Guide to Prescription Drugs, 7th Edition.
I have read posts by members that state they have lost weight initially on Zoloft but then went on to gain weight. The majority of the SSRIs and the SSNIs may cause weight gain.
I am sure you will hear from others that are currently on this med.
Kitt, Co-Moderator: Anxiety/Panic & Depression& GERD Forums*~*
ive been on Zoloft for 6 years. i have had a noticeable increase in weight, accompanied by restless sleep and mood swings that im aware of, but find tough to control.
Wow, you have a lot going on in your medical hx. Perhaps the Zoloft is not for you. I would talk with your physician about the med and see if there is a alternative.
Take care hun and know I am here for you.